# SDR SIMA202001087003

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,796 hours, 40,856 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51525014A
- Part serial: P1098
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL NOTICED IN COCKPIT-C/A-C/W FIM TASK 21-20-00-810-801-A. FOUND SMELL TO BE APU GCU CAUSE. REMOVED AND REPLACED APU GCU IAW EMB 145 MM 24-34-02. OPS CHECK GOOD. NO DEFECTS NOTED
